# SDR GTIA2023110337583

- Difficulty date: November 2, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 15,634 hours, 6,539 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE FUME EVENT DURING APPROACH-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A AND ISOLATED PACK 2 AS SOURCE OF ODOR SEE L/P 3306325-2 FOR FURTHER MX ACTION
